RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1999, Volume 40, Number 6, Pages 1441–1455 (Mi smj81)  

The Dirichlet problem for some Petrovskij elliptic system generalizing the system of elasticity

A. I. Yanushauskas


Full text: PDF file (1028 kB)

English version:
Siberian Mathematical Journal, 1999, 40:6, 1230–1243

Bibliographic databases:

UDC: 517.95
Received: 22.04.1998

Citation: A. I. Yanushauskas, “The Dirichlet problem for some Petrovskij elliptic system generalizing the system of elasticity”, Sibirsk. Mat. Zh., 40:6 (1999), 1441–1455; Siberian Math. J., 40:6 (1999), 1230–1243

Citation in format AMSBIB
\Bibitem{Yan99}
\by A.~I.~Yanushauskas
\paper The Dirichlet problem for some Petrovskij elliptic system generalizing the system of elasticity
\jour Sibirsk. Mat. Zh.
\yr 1999
\vol 40
\issue 6
\pages 1441--1455
\mathnet{http://mi.mathnet.ru/smj81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741096}
\zmath{https://zbmath.org/?q=an:1022.35015}
\transl
\jour Siberian Math. J.
\yr 1999
\vol 40
\issue 6
\pages 1230--1243
\crossref{https://doi.org/10.1007/BF02677546}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084386400022}


Linking options:
  • http://mi.mathnet.ru/eng/smj81
  • http://mi.mathnet.ru/eng/smj/v40/i6/p1441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:132
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020